# SDR UALA2010101203800

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 54,938 hours, 21,301 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 251FF
- Condition: Delaminated
- Location: Row 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 18 THE CABIN FLOOR IS SPONGY AND HAS A DIP IN IT. REMOVED FLOORBOARD 251FF ROW 16 THRU 19. BOARD REPORTED SPONGY AT ROW 18. FOUND FLOORBOARD DELAMINATED. REPLACED FLOORBOARD. FOUND FLOORBOARD SUPPORT BRACKET BROKEN ROW 18. REPLACED SUPPORT BRACKET.
